# SDR GTIA2021071935875

- Difficulty date: July 16, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 54,296 hours, 25,180 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH WING UPPER WING SKIN PNL RIB 11 STR.11 REF HAECO S/O 122094 NRI 20131.  RAF-01 OPENED-REPAIRED PREWORKED AREA IAW A319 SRM 51-44-11, R57258616. THIS REPAIR IA CAT B REQ. REINSP PER RDAF AT 30,000 FC, 41,900 FH INTERVALS OF 25,000FC 34,900FH AT UPPER SKIN SURFACE AT 65,800FC, 98,500FH INTERVALS TBD AT BUTTSTRAP ATTACH LOCATION RIBS 11-12 PE
